Is it common to experience stress and unhappiness after a contraceptive pill like Rigevidon?
Hello, I am 25 years old female. I have been on rigevidon for just over a month now. I can tell I don't feel completely normal as I feel a little crappy and super stressed out easily. I am unhappy and least motivated. Is it common after taking rigevidon? Should I stop taking it?
@gajra Hello, feeling stressed and mood swings are common side effects of contraceptive pills like rigevidon. Mood-related issues like anxiety and depression are super-common among women on the pill. Almost half of all women who go on the pill stop using it within the first year because of intolerable side effects, and the one most frequently cited is unpleasant changes in mood. Although, there's no conclusive evidence to suggest that Rigevidon causes depression or mood swings, for some women, hormonal contraception may cause emotional side effects. Potential side effects include bloating, breast tenderness, and weight gain. Thanks!